# SDR SWAA2017120518259

- Difficulty date: December 4, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 36,545 hours, 21,501 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Plug
- Part number: MS990207
- Condition: Missing
- Location: Water Separator
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, FLIGHT ATTENDANTS REPORT RUBBER SMELL AT ROW 9 AND TO MID CABIN AREA.  FOUND WATER SEPARATOR MISSING PLUG.  INSTALLED PLUG IAW AMM.
